# SDR SIMA20150805007

- Difficulty date: August 5, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 29,956 hours, 25,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERNAL EMER LIGHT INOPERATIVE.  R & R LT AFT EXTERNAL EMER LIGHT ASSEMBLY IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
